Overdose


#1

Hey Peeps,

Tonight has been a little crazy! Not too sure whats going to happen to me… I think I took a little too much insulin. Eeek! 12 units extra of Lantus. Don’t know what I was thinking! I had to put a new vile in half way through and i got all confused! Arrgghh!

Hmm… I’m feeling ok but can’t get my levels up. I haven’t had any hypo symptoms yet so I’m just checking my levels and keeping calm. How scary!

If any of you guys have some advice for me it’s be much appreciated! Has this happened to you before? What happened and what did you do to fix it?!

Peace out… Linda.


#2

i’ve NEARLY overdosed a couple of times. simply by not paying attention to how much insulin i drew out into the needle. anyway since those couple of freak scares, i always, always double check the amount of insulin in my syringe before i stick it into myself. oh yes thanks loads for the encouragement on my blog (:


#3

Oh, this must be scary, this never happened to Jen. What I would do if that would happen to her, check, check, check. Give her some carbs, with fats and proteins. I heard peanut butter or a whole grain turkey sandwich with some mayo must be good to keep the numbers up. Wishing you good BG!


#4

thanks, i just kept eating carbs and checked my levels all night! really tired today and i had a mild hypo after b/fast. not doing to bad all in all.


#5

Hi Linda,

I had one of those days once… I was confused and took Lantus instead of the short acting insulin as a meal bolus… I spent the night eating carbs and constantly testing…

I pump now and this is no longer an issue because all my insulin is short acting and the pump prevents me from doing anything too wrong…

Hang in there.

Jeff


#6

I haven’t had a mixup where I took the wrong insulin yet… I use the Novolog pen, and Lantus from a vial. I like the different “form factors” and maybe an arrangement like that could help.